# SDR 06FDEA03798

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 38,324 hours, 28,634 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

LT MAIN GEAR INDICATOR NOT WORKING.   INSTALLED NEW LIGHT ASSEMBLY PER SMP, P/N 10-61803-49.  LIGHT OPERATION CHECKS GOOD.
